# SDR CALA2025101610182

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 67,988 hours, 29,724 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C240300
- Condition: Missing
- Location: Underwing
- Part time: 5 hours, 5 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL CAP IS MISSING. UNABLE TO LOCATE FUEL COUPLING CAP.   REPLACED CAP REF APPLICABLE STEPS WITHIN AMM TASK 28-25-41.
